# SDR SWAA2023052552448

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 61,711 hours, 36,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INTERMITTENT<[01] PERFORMED EMERGENCY LIGHTS OPS CK AS PER AMM 33-51-00; OPS CK NORMAL
